# SDR CA190510003

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,550 hours
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: E21327107
- Condition: Failed
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) GO AROUND REPORTED DUE TO AUTO BRAKE FAULT MESSAGE. ECAM ACTIONS COMPLETED AND LANDED SAFELY ON SECOND ATTEMPT.  RESOLUTION  BRAKE STEERING CONTROL UNIT (BSCU) REPLACED & CHECKED IAW AMM 32-42-34/401. SERVICEABLE.
